Open Access
April, 1977 Probabilities of Moderate Deviations for Some Stationary $\phi$-Mixing Processes
Malay Ghosh, Gutti Jogesh Babu
Ann. Probab. 5(2): 222-234 (April, 1977). DOI: 10.1214/aop/1176995847


Probabilities of moderate deviations of the sample mean from the population mean are calculated for certain strictly stationary $\phi$-mixing processes.


Download Citation

Malay Ghosh. Gutti Jogesh Babu. "Probabilities of Moderate Deviations for Some Stationary $\phi$-Mixing Processes." Ann. Probab. 5 (2) 222 - 234, April, 1977.


Published: April, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0382.60036
MathSciNet: MR436288
Digital Object Identifier: 10.1214/aop/1176995847

Primary: 60F99
Secondary: 60G10

Keywords: $\Phi$-mixing , $m$-dependent processes , Esseen's lemma , probabilities of moderate deviations , Stationary processes

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 2 • April, 1977
Back to Top